# SDR AALA202502113619

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 23,844 hours, 9,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE DISPLAYED DURING SYSTEM TEST FOR EMERGENCY POWER SUPPLY UNIT 15WL. MAINTENANCE CYCLED CIRCUIT BREAKERS AND RESEATED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 15WL PER AMM 33-51-38. A SATISFACTORY OPERATIOANL CHECK WAS ACCOMPLISHED.
